# SDR SWIA2020041050108

- Difficulty date: January 28, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE MAIN DEACK, SEAT TRACK CORRODED BETWEEN FS409.00+128 AND FS559.00 LBL9   (C-CHECK) RO 4/9/2020   REMOVED & REPLACE SEAT TRACK PN# 7075-T6511 BETWEEN FS STA 409.00+128 AND FS 559 LBL 9 IAW CRJ200 SRM
